Gröbner rings

Pola, Emmanuel and Yengui, Ihsen and Gröbner, Wolfgang: Gröbner rings. Acta scientiarum mathematicarum, (80) 3-4. pp. 363-372. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_003_004_363-372.pdf
Hozzáférés joga: Campus

Download (869kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
Page Range: pp. 363-372
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-013-514-3
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 371-372.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34830

Actions (login required)

View Item View Item